Alert archive / California / Flash Flood Warnings in 2015
Flash Flood Warning 4, NWS Medford, OR
NWS Medford, OR issued this flash flood warning at Jul 21, 2015, 9:44 PM PDT for Siskiyou County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2015, 9:44 PM PDT (04:44 UTC)
- Expired
- Jul 22, 2015, 12:15 AM PDT
- In force
- 3 hr
- Issued by
- NWS Medford, OR
- Area
- Storm-based polygon
- Flood severity
- None
County Siskiyou County, CA
The radar
The Medford radar (KMAX), 102 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 4.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3349 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
550
WGUS56 KMFR 220444
FFWMFR
CAC093-220715-
/O.NEW.KMFR.FF.W.0004.150722T0444Z-150722T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
944 PM PDT TUE JUL 21 2015
THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL SISKIYOU COUNTY IN NORTHERN CALIFORNIA...
* UNTIL 1215 AM PDT
* AT 939 PM PDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING
ACROSS THE WARNED AREA....ESPECIALLY THE MUD CREEK BASIN AND THE
ALSO THE CITY OF MCCLOUD DUE TO RUNOFF FROM HEAVY RAINFALL. RADAR
ESTIMATES OF TWO TO FOUR INCHES OF RAIN FELL ACROSS THE AREA.
THUNDERSTORMS ARE MOVING AWAY TO THE EAST, BUT RUNOFF WILL
CONTINUE OVER THE NEXT FEW HOURS. EXCESSIVE RUNOFF WILL CAUSE MUD
SLIDES NEAR STEEP TERRAIN. THE MUD SLIDE CAN CONSIST OF
ROCK...MUD...VEGETATION AND OTHER LOOSE MATERIALS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PILGRIM CREEK SNOW PARK AND MCCLOUD.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...PANTHER CREEK...
EDSON CREEK...MCCLOUD RIVER...SQUAW VALLEY CREEK...HUCKLEBERRY
CREEK...ASH CREEK AND DRY CREEK.
FLOOD WATERS ARE MOVING DOWN MUD AND PILGRIM CREEKS AND WILL REACH
THE MCCLOUD RIVER THIS EVENING. BE AWARE OF VERY RAPIDLY INCREASING
FLOWS ON AREA CREEKS...STREAMS AND RIVERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
&&
LAT...LON 4141 12202 4132 12196 4128 12199 4126 12202
4123 12206 4124 12208 4127 12210 4125 12211
4123 12214 4126 12216 4127 12218 4135 12218
4140 12217
$$
MAS3 follow-up statements
562
WGUS76 KMFR 220543
FFSMFR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
1043 PM PDT TUE JUL 21 2015
CAC093-220715-
/O.CON.KMFR.FF.W.0004.000000T0000Z-150722T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SISKIYOU CA-
1043 PM PDT TUE JUL 21 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM PDT FOR
CENTRAL SISKIYOU COUNTY...
AT 1036 PM PDT...RADAR IS INDICATING HEAVY RAINFALL FROM
THUNDERSTORMS EARLIER THIS EVENING HAS MOVED OUT OF THE AREA.
HOWEVER, LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING EARLIER IN
THE MUD CREEK BASIN AND ALSO THE CITY OF MCCLOUD.
EXCESSIVE RUNOFF FROM THE HEAVY RAINFALL CAN STILL CAUSE FLASH
FLOODING AND MUD SLIDES NEAR STEEP TERRAIN. THE MUD SLIDE CAN
CONSIST OF ROCK...MUD...VEGETATION AND OTHER LOOSE MATERIALS.
THE FOLLOWING STREAMS AND DRAINAGES MAY STILL BE FLOODING...PANTHER
CREEK... EDSON CREEK...MCCLOUD RIVER...SQUAW VALLEY
CREEK...HUCKLEBERRY CREEK...ASH CREEK AND DRY CREEK.
SOME LOCATIONS THAT CAN STILL EXPERIENCE FLOODING INCLUDE...PILGRIM
CREEK SNOW PARK AND MCCLOUD.
BE AWARE OF INCREASED FLOWS ON AREA CREEKS...STREAMS AND RIVERS AND
THE POTENTIAL FOR MUD SLIDES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND. ACT QUICKLY TO PROTECT YOUR LIFE.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
&&
LAT...LON 4141 12202 4132 12196 4128 12199 4126 12202
4123 12206 4124 12208 4127 12210 4125 12211
4123 12214 4126 12216 4127 12218 4135 12218
4140 12217
$$
MAS331
WGUS76 KMFR 220701
FFSMFR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
1201 AM PDT WED JUL 22 2015
CAC093-220715-
/O.CON.KMFR.FF.W.0004.000000T0000Z-150722T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SISKIYOU CA-
1201 AM PDT WED JUL 22 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM PDT FOR
CENTRAL SISKIYOU COUNTY...
AT 1153 PM PDT...RUNOFF FROM THUNDERSTORMS OVER THE AREA EARLIER
THIS EVENING WILL GRADUALLY RECEDE OVER THE NEXT HALF HOUR OR SO.
EXCESSIVE RAINFALL OVER THE WARNED AREA CAUSED FLASH FLOODING AND
MUD SLIDES NEAR STEEP TERRAIN IN THE MUD AND PILGRIM CREEK BASINS AS
WELL AS THE CITY OF MCCLOUD EARLIER THIS EVENING, BUT FLOOD WATERS
WILL CONTINUE TO EASE AFTER MIDNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RIVER BANKS AND CULVERTS CAN BECOME UNSTABLE AND UNSAFE. BE AWARE OF
POSSIBLE WASHED OUT ROADS AND LEFTOVER DEBRIS.
&&
LAT...LON 4141 12202 4132 12196 4128 12199 4126 12202
4123 12206 4124 12208 4127 12210 4125 12211
4123 12214 4126 12216 4127 12218 4135 12218
4140 12217
$$
MAS749
WGUS76 KMFR 220713
FFSMFR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
1213 AM PDT WED JUL 22 2015
CAC093-220721-
/O.EXP.KMFR.FF.W.0004.000000T0000Z-150722T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SISKIYOU CA-
1213 AM PDT WED JUL 22 2015
...THE FLASH FLOOD WARNING FOR CENTRAL SISKIYOU COUNTY WILL EXPIRE AT
1215 AM PDT...
FLOOD WATERS WILL CONTINUE TO RECEDE OVERNIGHT. RIVER BANKS AND
CULVERTS CAN STILL BE UNSTABLE AND UNSAFE. BE AWARE OF
LEFTOVER DEBRIS AND WASHED OUT ROADWAYS. PLEASE CONTINUE TO
HEED ANY ROAD CLOSURES.
LAT...LON 4141 12202 4132 12196 4128 12199 4126 12202
4123 12206 4124 12208 4127 12210 4125 12211
4123 12214 4126 12216 4127 12218 4135 12218
4140 12217
$$
MASWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 8:53 PM PDT, 51 minutes earlier.
Area forecast discussion, Jul 21, 8:53 PM PDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
853 PM PDT TUE JUL 21 2015
.DISCUSSION...THUNDERSTORMS FORMED ALONG THE LINE FROM MOUNT
SHASTA NORTHEAST INTO SOUTHERN KLAMATH COUNTY THEN TO NORTHERN
LAKE COUNTY. SOME OF THESE STORMS PRODUCED HEAVY RAIN ESPECIALLY
THE STORM AT MOUNT SHASTA. RADAR RAINFALL ESTIMATES AND THREE
OBSERVATIONS AT MOUNT SHASTA SHOWED OVER AN INCH OF RAINFALL IN AN
HOUR. WHILE NO FLOODING WAS REPORTED IN THE CITY ITSELF..WE ARE
CONCERNED ABOUT THE EAST AND SE FLANK OF MOUNT SHASTA GIVEN A
HISTORY OF SLIDES A FEW YEARS AGO. AS A RESULT WE HAVE ISSUED
FLASH FLOOD WARNING FOR THE RURAL AREA ON THE E AND SE FLANK OF
THE MOUNTAIN.
THE OVERALL SYNOPTIC PATTERN CALLS FOR A TROUGH TO HELP PUSH THE
MAIN INSTABILITY EAST ON WEDNESDAY. THIS MEANS THE MOST UNSTABLE
AREA WILL BE MAINLY FROM HIGHWAY 395 EAST. AT THE SURFACE A COLD
FRONT WILL BE MOVING INLAND AND WINDS COULD BE A CONCERN FOR THE
KLAMATH AND GOOSE LAKE BASINS. TEMPERATURES WILL BE DOWN TO NEAR
SEASONAL NORMS BUT HIGHS IN MEDFORD WILL START TO CLIMB BACK
TOWARDS 90 BY NEXT WEEKEND. /FB
&&
.AVIATION...FOR THE 22/00Z TAF CYCLE...THUNDERSTORMS ARE CURRENTLY
ONGOING ACROSS PORTIONS OF NORTHERN CALIFORNIA AND EAST OF THE
CASCADES AND WILL CONTINUE UNTIL SHORTLY AFTER SUNSET. THESE STORMS
WILL PRODUCE FREQUENT LIGHTNING, HEAVY RAIN, AND SMALL HAIL.
OTHERWISE, THE MAIN CONCERN WILL BE GUSTY WINDS ACROSS THE ENTIRE
FORECAST AREA. THE WINDS ARE EXPECTED TO DIMINISH THIS EVENING
BEFORE RETURNING TOMORROW AFTERNOON. SKIES WILL REMAIN VFR EXCEPT
FOR THE UMPQUA BASIN WHICH COULD SEE BRIEF PERIODS OF MVFR
SKIES...AND THE COAST WHICH WILL BECOME IFR THIS EVENING BEFORE
SCATTERING BACK OUT TOMORROW MORNING. -SCHAAF
&&
.MARINE...UPDATED 800 PM PDT, TUESDAY, 21 JULY 2015... NORTH WINDS
WILL PEAK THIS EVENING AS HIGH PRESSURE BUILDS INTO THE PACIFIC
NORTHWEST AND LOW PRESSURE NUDGES NORTHWARD ALONG THE COAST IN
NORTHERN CALIFORNIA. A HAZARDOUS SEAS AND GALE WARNING HAVE BEEN
ISSUED FOR THE INCREASE IN WINDS AND SEAS WEST OF PISTOL RIVER SOUTH
THROUGH PORT SAINT GEORGE. WINDS WILL WEAKEN OVERNIGHT BUT REMAIN IN
ADVISORY LEVELS THROUGH WEDNESDAY NIGHT. THE HIGH PRESSURE IS THEN
FORECAST TO SHIFT INLAND ON THURSDAY CAUSING THE NORTH WINDS TO
WEAKEN. SHORT PERIOD SEAS AND WINDS ARE EXPECTED TO FALL TO BELOW
ADVISORY THRESHOLDS ON WEDNESDAY EVENING WHERE THEY SHOULD REMAIN
THROUGH THE WEEKEND. /FB
&&
.FIRE WEATHER...UPDATED 730 PM PDT, TUESDAY 21 JULY 2015...
THUNDERSTORMS ARE WEAKENING THIS EVENING BUT HAVE BEEN
VERY PRODUCTIVE AT PRODUCING CLOUD-TO-GROUND STRIKES. THE CORE OF
THESE STORMS WERE QUITE WET WITH A FEW RAWS SHOWING ALMOST HALF AN
INCH OF RAIN. HOWEVER MANY RAWS ALSO SHOW ONLY A FEW HUNDREDTH AT
MOST AND SOME OF OUR SPOTTERS IN MODOC COUNTY REPORTED NO RAIN AT
ALL WITH THE THUNDERSTORMS. FOR THE REST OF THIS EVENING..EXPECT
THE THUNDERSTORMS TO CONTINUE ALONG THE LINE FROM MOUNT SHASTA
NORTHEAST THROUGH THE MEDICINE LAKE BACKBONE TO GERBER AND
NORTHEASTWARD INTO ALKALI LAKE AREA.
THIS LINE WILL GRADUALLY SHIFT EAST AND BY EARLY WEDNESDAY
AFTERNOON..THE MOST LIKELY AREA FOR THUNDERSTORMS EXTEND FROM ADEN
IN MODOC COUNTY NORTHEAST THROUGH ALTURAS TO THE HART MOUNTAIN
REFUGE AREA...EASTWARD INTO HARNEY COUNTY AND THE STATE OF NEVADA.
THE UPPER LEVEL TROUGH WILL CONTINUE TO TRACK EAST ON THURSDAY WITH
A WARM, STABLE AIR MASS ARRIVING. NEAR NORMAL TEMPERATURES AND
BREEZY WESTERLY AFTERNOON WINDS ARE EXPECTED AT THE END OF WEEK
INTO EARLY NEXT WEEK. /FB
&&
.PREV DISCUSSION... /ISSUED 450 PM PDT TUE JUL 21 2015/
SHORT TERM...AS ADVERTISED...THUNDERSTORMS ARE FIRING UP IN
SISKIYOU AND MODOC COUNTIES THIS AFTERNOON. STORMS WILL CONTINUE
THROUGH THE EVENING AND MAY LINGER WELL AFTER SUNSET AS THEY GET
TRIGGERED BY A SHORTWAVE APPROACHING THE COAST. THE TROF ASSOCIATED
WITH THIS SHORTWAVE WILL CONTINUE TO ALSO APPROACH THE COAST
OVERNIGHT.
INSTABILITY TOMORROW LOOKS TO BE IN THE SAME GENERAL AREA AS
TODAY. THE DIFFERENCE IS IN THE AMOUNT OF MOISTURE AVAILABLE TO
FEED STORMS. DRIER AIR WILL MOVE INTO SISKIYOU AND WESTERN MODOC
COUNTY TOMORROW AFTERNOON SO ANY STORMS THAT DEVELOP WILL BE FEWER
AND SMALLER. HOWEVER...EASTERN MODOC COUNTY COULD STILL SEE MORE
AND BIGGER STORMS. IT JUST DEPENDS ON HOW QUICKLY THE TROF AND
DRIER AIR SWEEPS EASTWARD.
LONG TERM...COOLER AND MORE STABLE AIR UNDER A WESTERLY FLOW
TAKES OVER ON THURSDAY AND CONTINUES THROUGH EARLY NEXT WEEK.
ANOTHER WEAK TROF MOVES THROUGH THE PACIFIC NORTHWEST ON SUNDAY.
THIS WILL KEEP TEMPERATURES SLIGHTLY BELOW NORMAL. WESTERLY WINDS
COULD BE BREEZY AT TIMES ESPECIALLY ON EXPOSED MOUNTAIN RIDGES.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR ORZ624-625.
CA...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR CAZ284-285.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT WEDNESDAY FOR
PZZ356-376.
HAZARDOUS SEAS WARNING UNTIL 11 PM PDT THIS EVENING FOR PZZ376.
GALE WARNING UNTIL 11 PM PDT THIS EVENING FOR PZZ376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT
WEDNESDAY FOR PZZ356-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT
WEDNESDAY FOR PZZ370.
FJB/FJB/BMSIn the hours before
Special weather statement, Jul 21, 4:37 PM PDT, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
437 PM PDT TUE JUL 21 2015
CAZ083-220000-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY CA-
437 PM PDT TUE JUL 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SISKIYOU COUNTY
UNTIL 500 PM PDT...
AT 435 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TROUT CREEK CAMPGROUND...OR 19 MILES EAST OF MOUNT SHASTA...MOVING
NORTHEAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TROUT CREEK CAMPGROUND AND PILGRIM CREEK SNOW PARK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4132 12192 4133 12207 4141 12217 4149 12195
4153 12175 4146 12164
TIME...MOT...LOC 2335Z 240DEG 30KT 4141 12195
FBSpecial weather statement, Jul 21, 4:46 PM PDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 446 PM PDT TUE JUL 21 2015 CAZ084-ORZ029-220015- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES CA-KLAMATH BASIN OR- 446 PM PDT TUE JUL 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SISKIYOU... NORTHWESTERN MODOC AND SOUTH CENTRAL KLAMATH COUNTIES UNTIL 515 PM PDT... AT 445 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER LOWER KLAMATH WILDLIFE REFUGE...OR 17 MILES SOUTH OF KLAMATH FALLS... MOVING NORTHEAST AT 45 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TULELAKE...DORRIS...MERRILL...LORELLA...LOWER KLAMATH WILDLIFE REFUGE...MALIN AND BONANZA. LAT...LON 4182 12181 4198 12193 4224 12141 4208 12119 TIME...MOT...LOC 2345Z 241DEG 55KT 4197 12169 FB
Special weather statement, Jul 21, 5:30 PM PDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 530 PM PDT TUE JUL 21 2015 CAZ082-083-220115- SOUTH CENTRAL SISKIYOU COUNTY CA- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY CA- 530 PM PDT TUE JUL 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SISKIYOU COUNTY UNTIL 615 PM PDT... AT 530 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER PILGRIM CREEK SNOW PARK...OR 18 MILES EAST OF MOUNT SHASTA...MOVING NORTHEAST AT 30 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TROUT CREEK CAMPGROUND AND PILGRIM CREEK SNOW PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4124 12201 4136 12217 4163 12169 4148 12154 TIME...MOT...LOC 0030Z 236DEG 25KT 4136 12196 FB
Special weather statement, Jul 21, 5:46 PM PDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 546 PM PDT TUE JUL 21 2015 CAZ084-ORZ029-220115- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES CA-KLAMATH BASIN OR- 546 PM PDT TUE JUL 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SISKIYOU... NORTHWESTERN MODOC AND SOUTH CENTRAL KLAMATH COUNTIES UNTIL 615 PM PDT... AT 545 PM PDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TULELAKE TO 11 MILES NORTHWEST OF LAVA BEDS NATIONAL MONUMENT...AND MOVING NORTHEAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH ALONG WITH MODERATE DOWNPOUR WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... TULELAKE...MERRILL...LOWER KLAMATH WILDLIFE REFUGE AND MALIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4218 12141 4204 12122 4175 12160 4198 12178 TIME...MOT...LOC 0045Z 224DEG 31KT 4198 12150 4185 12163 FB
Special weather statement, Jul 21, 7:44 PM PDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 744 PM PDT TUE JUL 21 2015 CAZ082-083-220315- SOUTH CENTRAL SISKIYOU COUNTY CA- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY CA- 744 PM PDT TUE JUL 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SISKIYOU COUNTY UNTIL 815 PM PDT... AT 743 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER PILGRIM CREEK SNOW PARK...OR 14 MILES EAST OF MOUNT SHASTA...MOVING EAST AT 10 MPH. HALF INCH HAIL...WINDS IN EXCESS OF 40 MPH...AND HEAVY RAIN WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TROUT CREEK CAMPGROUND AND PILGRIM CREEK SNOW PARK. LAT...LON 4127 12210 4142 12217 4153 12188 4130 12179 TIME...MOT...LOC 0243Z 253DEG 8KT 4135 12204 SK
Special weather statement, Jul 21, 8:53 PM PDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
853 PM PDT TUE JUL 21 2015
CAZ082-083-220445-
SOUTH CENTRAL SISKIYOU COUNTY CA-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY CA-
853 PM PDT TUE JUL 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SISKIYOU COUNTY
UNTIL 945 PM PDT...
AT 853 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PILGRIM CREEK SNOW PARK...OR 14 MILES EAST OF MOUNT SHASTA...MOVING
EAST AT 10 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TROUT CREEK CAMPGROUND AND PILGRIM CREEK SNOW PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4132 12210 4142 12210 4151 12193 4141 12180
4132 12181
TIME...MOT...LOC 0353Z 253DEG 10KT 4137 12204
MASThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 7:44 PM PDT | Special Weather Statement | MFR | Siskiyou | 31 min |
| Jul 21, 8:28 PM PDT | Flash Flood Warning | MFR | Siskiyou | 3 hr |
| Jul 21, 8:53 PM PDT | Special Weather Statement | MFR | Siskiyou | 52 min |
Nearby
Flash Flood Warnings in California, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.